Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 16470, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/16470

Strong convergence of approximation fixed points for nonexpansive nonself-mapping

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 17 May 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Shahzad, “Approximating fixed points of non-self nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 61, no. 6, pp. 1031–1039, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. Song and R. Chen, “Viscosity approximation methods for nonexpansive nonself-mappings,” Journal of Mathematical Analysis and Applications, vol. 321, no. 1, pp. 316–326, 2006. View at Publisher · View at Google Scholar
  3. W. Takahashi, Nonlinear Functional Analysis. Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, 2000. View at Zentralblatt MATH · View at MathSciNet
  4. W. Takahashi and G.-E. Kim, “Strong convergence of approximants to fixed points of nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 32, no. 3, pp. 447–454, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H.-K. Xu, “Approximating curves of nonexpansive nonself-mappings in Banach spaces,” Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, vol. 325, no. 2, pp. 151–156, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet